# SDR V0XD20180608005

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 37,338 hours, 27,254 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE AT BS 280 HAD SIGNS OF CORROSION.   REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM 51-42-13, 51-42-06, AND 51-42-21.
